# SDR SWAA073912

- Difficulty date: August 4, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 2,503 hours, 1,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: MS155721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND AFT RIGHT EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT BULB PER MM.
